Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Corrigendum [to Review of "A Course on Queueing Models"]

U. Aickelin
The Journal of the Operational Research Society
Vol. 59, No. 8 (Aug., 2008), p. 1148
Stable URL: http://www.jstor.org/stable/20202184
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1148]
    [1148]